# SDR SWAA2021032256470

- Difficulty date: March 17, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT WING EMERGENCY SLIDE LIGHT IS INOP / REPLACED LIGHT BULB FOR AFT RH WING EMERGENCY SLIDE LIGHT AND OPS CHECKED PER AMM 33-51-04-960-801 CHECKED GOOD
